I feel like crap.

  1. I think it is because I stopped taking my Zoloft on Mon. d/t the fact that I ran out. Now I am feeling that swimming sensation in my head and I cannot seem to wake-up. On top of that my ex-sister in law, whom lives w. me ( that story is too long to go into) has to put her 16 year old cat to sleep today. Tigger has been Kim's family and friend for so many years. It is sad that an animal is the only thing in her life that had given her unconditional love and support. SHe wants me to drive her to the vet. and help her bury the cat. This is going to be the hardest event I have ever had to witness. I hope that does not seem shallow, I guess I have just lived a sheltered life. O.K. I am giving myself one poo-poo party day, then I will pull up my boot straps and move forward. If you are praying kind of people....think about my sister in law in your prayers. If anyone has any words of wisdom I sure could use them right now.
    •  
  2. 7 Comments

  3. by   J Lynn
    Yes, I have words of wisdom. Never, Never stop taking an antidepressant/antianxiety medication suddenly or you will have side effects.:stone
  4. by   HyperRNRachel
    Jlynn, do not worry I learned my lesson. I called my doc this a.m. and I am now waiting on the pharmacy to fill my RX. Thanks for the swift kick in the pants. You would think that as a future nurse I would know better. Thank-you again for your concern. :blushkiss
  5. by   PennyLane
    I've been through Effexor withdrawal and it was the worst. Sorry you had to put up with that!
  6. by   jnette
    Very scary thing to do. Mt dtr. did this a few years ago and did not tell me about it until she went without for several days, and she suffered horribly... severe H/A, dizziness, ringing in the ears, the whole shebang. When I found out I immediately called my credit card # into her area pharmacy, and told them to refill that script ASAP... then scolded her and begged her to never, ever do that again !!!

    As for you sister and her kitty... I'm so very sorry. It always hurts.. our pets are FAMILY. Perhaps a few reassuring words to your sis about how Kitty had the best life with her a kitty could have possibly had... and she surely wouldn't have wanted him/her to suffer needlessly. (((HUGS))) Your sis needs you right now and you're good to be there for her... knowing that you were will help elevate your own mood.
  7. by   wonderbee
    I understand how your sis-in-law feels. Losing a beloved friend in a fursuit can be devestating. Others tend to minimize the grief because it's not a human loss which makes it worse. I lost my dear little friend almost two months ago. My condolences to your sis-in-law and I hope you'll be getting that Rx into you soon.
  8. by   Repat
    Whew, my sister went through that withdrawal, and it was so bad she has stayed off any meds for a while now - she really felt like ****. I can't imagine feeling the way you (and she) describe, and having to help with the cat - my dog is ancient, and every morning I tiptoe out of my room hoping I won't find what is inevitable. My life is in the dumps right now, so pray she hangs on a little while (she still loves her food, so she's not too bad yet). Take care of yourself -
  9. by   RedSox33RN
    IKWYM about anti-depressent withdrawl. I went through HELL trying to get off of Paxal a few years ago, when it was determined I wasn't having anxiety attacks, but was having reactions to large doses of caffeine. It was torturous. I truly feel for you - I remember it like it was yesterday.

    I'm sorry about the cat. It truly is like losing a member of the family.

close